# SDR 2004UALA00243

- Difficulty date: March 15, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 46,436 hours, 17,658 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lav Door Area
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL IS INOPERATIVE AT AFT FWD LAV DOOR OPENING.  REPLACED EEL STRIP, OPS NORMAL.
